MAUDE Adverse Event Report: BD CARIBE LTD. BD QUINCKE WHITACRE SPINAL INTRODUCER NEEDLE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. BD QUINCKE WHITACRE SPINAL INTRODUCER NEEDLE; ANESTHESIA CONDUCTION NEEDLE
Model Number 405164
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd quincke whitacre spinal introducer needle leaked when paring the syringe and needle.The following information was provided by the initial reporter: verbatim: when pairing syringe with anesthesia in the needle the medicine is spilled.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary no samples or photos received for investigation.A device history review was performed for reported lot 2028709 no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures, including leakage, and luer cone fitting verification testing.Based on the quality team's investigation, a root cause related to our manufacturing process cannot be identified at this time.

Brand Name
BD QUINCKE WHITACRE SPINAL INTRODUCER NEEDLE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17322175
Report Number2618282-2023-00057
Device Sequence Number12143365
Product Code BSP
UDI-Device Identifier30382904051649
UDI-Public(01)30382904051649
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number405164
Device Catalogue Number405164
Device Lot Number2028709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown